RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1986, Volume 31, Issue 1, Pages 152–155 (Mi tvp1605)  

This article is cited in 3 scientific papers (total in 3 papers)

Short Communications

A limit theorem for the maximum likelihood estimate of a change point

T. G. Hahubia


Full text: PDF file (318 kB)

English version:
Theory of Probability and its Applications, 1987, 31:1, 141–144

Bibliographic databases:

Received: 23.04.1984

Citation: T. G. Hahubia, “A limit theorem for the maximum likelihood estimate of a change point”, Teor. Veroyatnost. i Primenen., 31:1 (1986), 152–155; Theory Probab. Appl., 31:1 (1987), 141–144

Citation in format AMSBIB
\Bibitem{Kha86}
\by T.~G.~Hahubia
\paper A limit theorem for the maximum likelihood estimate of a~change point
\jour Teor. Veroyatnost. i Primenen.
\yr 1986
\vol 31
\issue 1
\pages 152--155
\mathnet{http://mi.mathnet.ru/tvp1605}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=836966}
\zmath{https://zbmath.org/?q=an:0609.62027}
\transl
\jour Theory Probab. Appl.
\yr 1987
\vol 31
\issue 1
\pages 141--144
\crossref{https://doi.org/10.1137/1131019}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1987G554300018}


Linking options:
  • http://mi.mathnet.ru/eng/tvp1605
  • http://mi.mathnet.ru/eng/tvp/v31/i1/p152

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. I. Tikhomirova, V. P. Chistyakov, “On properties of the likelihood function in the problem of estimation of the instants of changes of the success probability in nonhomogeneous Bernoulli trials”, Discrete Math. Appl., 20:2 (2010), 213–220  mathnet  crossref  crossref  mathscinet  elib
    2. Jandhyala V. Fotopoulos S. MacNeill I. Liu P., “Inference for Single and Multiple Change-Points in Time Series”, J. Time Ser. Anal., 34:4 (2013), 423–446  crossref  isi
    3. Brodsky B., “Change-Point Analysis in Nonstationary Stochastic Models”, Change-Point Analysis in Nonstationary Stochastic Models, Crc Press-Taylor & Francis Group, 2017, 1–345  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:125
    Full text:70

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020